# SDR SWAA2013022813176

- Difficulty date: February 24, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 37,108 hours, 20,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Frame
- Part number: 9250071
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FRAME BROKEN FOR AFT GALLEY DOOR.  REMOVED AND REPLACED LAMP ASSY PER M/M.
